# SDR DALA14036405522

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 76,198 hours, 33,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS, FLOOR, FROM ROW 22 TO FWD OF THE R3 DOOR INOPERATIVE.  R & R BATTERY PACK IAW AMM 35-51.  OPS CHECKED GOOD, OK FOR SERVICE.
